# SDR DALA2021090205184

- Difficulty date: September 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - ELONGATED HOLE ACCESS PANEL CUT OUT HOLE 650AB ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR ON ACCESS PANEL CUT OUT 650AB ON RH WING AS PER SRM A319 57-21. (1933171)
